Pacific Journal of Mathematics

On absolutely continuous functions and the well-bounded operator.

W. H. Sills

Article information

Source
Pacific J. Math., Volume 17, Number 2 (1966), 349-366.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994626

Mathematical Reviews number (MathSciNet)
MR0194902

Zentralblatt MATH identifier
0145.39204

Subjects
Primary: 47.25

Citation

Sills, W. H. On absolutely continuous functions and the well-bounded operator. Pacific J. Math. 17 (1966), no. 2, 349--366. https://projecteuclid.org/euclid.pjm/1102994626


Export citation

References

  • [1] R. Arens, Operations induced in function classes, Monat. fr Math. 55 (1951), 1-19.
  • [2] R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • [3] P. Civin and B. Yood, The secondconjugate space of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870.
  • [4] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience Publishers, Inc., New York, 1958.
  • [5] L. M. Graves, Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc. 29 (1927), 163-177.
  • [6] S. L. Gulick, 3d, The bidual of a locally multiplicatively-convex algebra, Thesis, Yale University, 1963.
  • [7] E. Hewitt, A problem concerning finitely additive measures Mat. Tidsskr. B 1951 (1951), 81-94.
  • [8] A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property (I), J. of Math. Analysis and Applications 3 (1961), 537-546.
  • [9] H. Kamowitz, Cohomologygroups of commutativeBanach algebras, Trans. Amer. Math. Soc. 102 (1962), 352-372.
  • [10] L. H. Loomis, An introduction to harmonic analysis, D. Van Nostrand Co., New York, 1953.
  • [11] E. R. Lorch,O% a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc. 45 (1939), 217-234.
  • [12] J. R. Ringrose, On well-bounded operators, J. Australian Math. Soc. 1 (I960), 334-343.
  • [13] J. R. Ringrose, On well-bounded operators, II, Proc. London Math. Soc. (3) 13 (1963), 613-638.
  • [14] D. R. Smart, Conditionally convergent spectral expansions, J. Australian Math. Soc. 1 (1960), 319-333.
  • [15] G. L. Krabbe, Stieltjes integration, spectral analysis, and the locally-convexalgebra (BV), Bull. Amer. Math. Soc. 71 (1965), 184-189.